Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why do I have persistent nasal stuffiness along with shortness of breath tightness in the chest ?

Please help - Antibiotics just don t seem to make this better Hi, I can t ever seem to get a proper diagnosis. I have persistent nasal stuffiness, feels like mucus is in back of throat constantly, shortness of breath (but not the point where I can t do basic daily tasks), and some tightness in my upper chest . Any ideas?
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
You need a trial of two weeks with an anti allergic, an anti leukotriene, a steroid nasal spray, a mucolytic and steam inhalation. Many a times the infection is fungal, hence antibiotics do not give relief. Intrinsic or vasomotor rhinitis will also respond to such treatment. If you do not improve with the above medication, look for physical obstruction in the nasal airflow by undergoing a plain CT PNS (Para Nasal Sinuses) on a multislice CT Scanner and rhinomanometry . You should also rule out GERD (Gastro Esophageal reflux Disease), cardiac and chest causes. Discuss all this with your local physician.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor